Economics at your fingertips  

Quantile Regression with Interval Data

Arie Beresteanu ()

No 5991, Working Paper from Department of Economics, University of Pittsburgh

Abstract: This paper investigates the identification of quantiles and quantile regression parameters when observations are set valued. We deï¬ ne the identification set of quantiles of random sets in a way that extends the deï¬ nition of quantiles for regular random variables. We then give sharp characterization of this set by extending concepts from random set theory. For quantile regression parameters, we show that the identification set is characterized by a system of conditional moment inequalities. This characterization extends that of parametric quantile regression for regular random variables. Estimation and inference theories are developed for continuous cases, discrete cases, nonparametric conditional quantiles, and parametric quantile regressions. A fast computational algorithm of set linear programming is proposed. Monte Carlo experiments support our theoretical properties. We apply the proposed method to analyze the effects of cleanup of hazardous waste sites on local housing values.

Date: 2016-01
New Economics Papers: this item is included in nep-ecm
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link) ... 16-021%2C.upload.pdf (application/pdf)

Related works:
Working Paper: Quantile Regression with Interval Data (2020) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Working Paper from Department of Economics, University of Pittsburgh Contact information at EDIRC.
Bibliographic data for series maintained by Department of Economics, University of Pittsburgh ().

Page updated 2021-08-25
Handle: RePEc:pit:wpaper:5991